# SDR 95ZZZX6738

- Difficulty date: November 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419PH
- Make and model: Piper PA-32-300
- Aircraft serial: 327940039
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Wing Aft
- Part time: 4,085 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECKED SB 977 (PIPER DATED 12-12-94).  REAR STEEL WING ATTACH FITTING CORROSION INSPECTION, FOUND ON THIS ACFT THERE WAS SEVERE CORROSION.  REQUIRED THE REPLACEMENT OF THE STEEL ATTACHING PARTS.
